Leela asked 3 years ago

This is getting to be ridiculous. I have been on the Cymbalta now for about a month. I am at 90 mg (doctor upped my dosage after I complained of exhaustion on the 60). I switched from taking it in the morning to taking it in the evening and I continue to just feel so tired. I wake up and OK for a few hours in the morning, and then I nap for several hours during the day. I wake up feeling all guilty, drink coffee and prepare for my kids to get home. Then I am alright for a couple hours again and the zonk out. Has anyone had this experience with Cymbalta? I never had an anti-depressant knock me out like this. Any stories would be appreciated!
 
Leela

4 Answers
nuckenfuts answered 3 years ago

Re: So Tired!
i was very tired for a few weeks. now its not to bad.

seline answered 3 years ago

Re: So Tired!
Yeah, I’ve noticed that Cymbalta tends to give me an energy surge right when I take it in the morning, then makes me want to nap for hours upon hours in the late afternoon to early evening. I wasn’t like that before.

Tizzers answered 3 years ago

Re: So Tired!
Been on Cymbalta for about 8 months now and sometimes a few hours after taking it I feel like it knocks me off my feet. If I happen to be off from work that day I lay down and fall asleep and if I happen to be at work then I try to work in a haze and stupor like state of mind. I can relate to what Leela said. But other days I don’t feel sedated like. Maybe it’s just due to my mood instability though. Really don’t know.

Kelli answered 3 years ago

Re: So Tired!
Leela,
 
Did the tiredness get any better after you took it at night for a while?